# SDR ASOA2013041703401

- Difficulty date: March 25, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N133EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15222
- Aircraft time: 10,557 hours, 6,975 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Damaged
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF BS 280 BEAM AT RBL 9 (OTBD LOCATION) CLIP.  FOUND TO HAVE ELONGATED HOLES.  REMOVED CLIP FROM OTBD OF RBL9 IAW SRM 51-42-20-001-001-A01, 51-42-22-001-001-A01 AND 51-42-06-001-001-A01.  INSTALLED SERVICEABLE ANGLE OTBD OF RBL9 IAW SRM 51-42-20-001-001-A01.   THIS REPAIR IS CALSSIFIED AS A MAJOR REPAIR IAW ASA SOP 5702.
